skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Friday, April 12 until 2:00 AM ET on Saturday, April 13 due to maintenance. We apologize for the inconvenience.


Title: Symplectic embeddings of four-dimensional polydisks into half integer ellipsoids
Award ID(s):
2104411 1745670
NSF-PAR ID:
10410384
Author(s) / Creator(s):
; ; ; ;
Date Published:
Journal Name:
Journal of Fixed Point Theory and Applications
Volume:
24
Issue:
4
ISSN:
1661-7738
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found